mental-health-icon
Fluvoxamine and sleep
I am suffering from generalized anxiety and depression and troubling with excessive thoughts like day dreaming , general and anxious thoughts So my psychiatrist prescribed me fluvoxamine ,i was also taking escitalopram I take escitalopram at 8 pm and fluvoxamine at 9 pm I have to study at night so i sleep at 1 a.m. And i wake up at 11 a.m. ,i think it is too much sleep , but still i dont feel refresh after 10 hours of sleep and there is always slight headache and drowsiness and little irritation after i wake up So what to do ?
479 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Visit your psychiatrist again. You shd not be taking escitslopram and fluvox together. Take one agent at proper time and dose  along wth a med to help in sleep.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Don't try to self meditate yourself. Escitalopram and fluvoxamine are both belonging to the same group of drug. They should not be combined. It can lead to side effects. You seem to have symptoms which again need a detailed evaluation. Kindly consult your psychiatrist immediately.
Health Tips
Don't self meditate yourself.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Fluvoxamine side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.